ABILIFY - Does it result in paranoia?
I give somebody a lift 20mg of Abilify and, if anything, it's lessened my paranoia. I had central problems with side effects when I be on lower doses (5 and 10mg) and slight paranoia was one of them. Once I get up to 15mg, the nasty side effects stopped. I'm fine presently. Just sounds like Abilify isn't the drug for you if not you aren't taking the 'right' dosage.
pull it up online for adjectives the product information you may need
Not paranoia, but I have EXTREME anxiety from taking abilify. You couldn't pay me to appropriate that drug again.
is the sixth and most recent of the atypical antipsychotic medications to be approved by the Food and Drug Administration (FDA) for the treatment of schizophrenia.
My friend it seem you need a different prescription!
I be on ABILIFY for 2 months at .5mg per day, and I ponder its a horrible drug. I was so drowsy for the first couple of weeks and I would get up up shaking. Then my mood seemed to move up but my anxiety got seriously worse and I started getting paranoid! I also became really uncontrollable compulsive. It was really fearsome, and it's got me wondering why this drug prescribed to general public who genuinely experience paranoia, minus anti psychotics.
I believe paranoia is a possible side effect, but it doesn't happen to everyone. I'm on Abilify and it's a life-saver for me, literally. Talk to your doctor and see if you can find another medication or treatment odds.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...